# SDR IPXA09557372

- Difficulty date: August 31, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 17,581 hours, 11,585 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Web
- Condition: Punctured
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 NR 1 ENGINE INBOARD UPPER WEB FOR TRANSLATING SLEEVE IS PUNCTURED (MARKED).  REPAIRED SEAL SUPPORT WEB IAW AMM 78-31-20-8.
